# SDR F3LA2011063000657

- Difficulty date: June 25, 2011
- Submitted: June 30, 2011
- Operation: Air carrier
- Aircraft: N942FR
- Make and model: Airbus A319-112
- Aircraft serial: 2497
- Aircraft time: 21,834 hours, 10,439 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043205
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK: NON ROUTINE NR 38830; R-2 DOOR SILL AT FR66 Y-1500 HAS CORROSION OUT OF LIMITS.  REPAIRED R-2 DOOR SILL AT FR66 IAW SRM 53-41-14, FIG 201, REPAIR PRINCIPLE 6.
